| Model Number |
MMT-876A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced high blood glucose which was addressed by insulin pump delivery event on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number:
reporting site: 8021545.Manufacturing site: 3003442380.